My doc has started me in B-12 therapy due to a very low B-12 level. 10 yrs ago i had a bowel resection and begain receiving B-12 shots every 4 months. FFWD to now i have been seeing more and more laggin issues with my energy levels and erections. I get it and then i can loose it. If i save up for it ( for lack of better terms ) im good, so i dont think i have a physical issues such as a vein leak or cancer stuff like that.
Can a consistent B-12 deficiency cause ER issues ? Anyone have similar issues ?
I was reading the posting on this forum in response to my own ED problems when I saw your post.
I had stomach surgery on 8/13/04 and again on 5/02/05 to remove a malignant tumor and surrounding tissues. I also had Gleevec treatments from 11/24/04 until 5/2/05. I am fortunate to still have 30% of my stomach, but it was a full year before I felt anywhere close to normal and only after 18 months that my energy levels returned to normal. Right after the second surgery, the Dr. told me I'd need monthly B12 shots. I am scheduled to get a shot every month on the 12th. When I am late for the shot my energy levels fall off quite severely! I find myself taking an afternoon nap, even though I have a sedentary occupation (accountant & computer tech).
My ED troubles predate my stomach troubles by about 19 months. I have seen quite a bit of improvement in the ED problem over the last 6 months. The improvements started between 24 and 30 months after I started taking B12 shots. I still can't maintain an erection, but I am waking to more frequent nocturnal erections and have even had erections from normal visual stimulations. I still can't maintain an erection, but I AM having them. My point is that my ED problems have diminished since I started taking B12 shots. I doubt that the B12 shots cause the ED problems. I suspect that they may even have a therapeutic impact.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.